American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>

[1] A. Cantón and J. Qu. Asymptotic values of some continuous mappings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wei He and MaoKang Luo. Completely regular proper reflection of locales over a given locale. Proc. Amer. Math. Soc. 141 (2013) 403-408.
Abstract, references, and article information   
View Article: PDF

[3] István Juhász and Zoltán Szentmiklóssy. The projective $\pi $-character bounds the order of a $\pi $-base. Proc. Amer. Math. Soc. 136 (2008) 2979-2984. MR 2399066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Warren B. Moors and Sivajah Somasundaram. A Gâteaux differentiability space that is not weak Asplund. Proc. Amer. Math. Soc. 134 (2006) 2745-2754. MR 2213755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chris Good and Robin W. Knight. Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals. Proc. Amer. Math. Soc. 134 (2006) 591-597. MR 2176028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maria Manuel Clementino, Dirk Hofmann and George Janelidze. Local homeomorphisms via ultrafilter convergence. Proc. Amer. Math. Soc. 133 (2005) 917-922. MR 2113944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. M. Marsh. Products of span zero continua and the fixed point property. Proc. Amer. Math. Soc. 132 (2004) 1849-1853. MR 2051150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jo Heath and Van C. Nall. Tree-like continua and 2-to-1 maps. Proc. Amer. Math. Soc. 132 (2004) 283-289. MR 2021272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas E. Gonzalez. Exactly $k$-to-1 maps and hereditarily indecomposable tree-like continua. Proc. Amer. Math. Soc. 131 (2003) 3925-3927. MR 1999942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Huaipeng Chen. Compact-covering maps and $k$-networks. Proc. Amer. Math. Soc. 131 (2003) 2623-2632. MR 1974664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Warren B. Moors and Sivajah Somasundaram. A weakly Stegall space that is not a Stegall space. Proc. Amer. Math. Soc. 131 (2003) 647-654. MR 1933358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maria Manuel Clementino and Dirk Hofmann. Triquotient maps via ultrafilter convergence. Proc. Amer. Math. Soc. 130 (2002) 3423-3431. MR 1913023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ondrej F. K. Kalenda. A weak Asplund space whose dual is not in Stegall's class. Proc. Amer. Math. Soc. 130 (2002) 2139-2143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. V. Arhangel'skii. Erratum to ``On condensations of $C_{p}$-spaces onto compacta''. Proc. Amer. Math. Soc. 130 (2002) 1875-1875. MR 1887037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jerzy Krzempek. Covering maps that are not compositions of covering maps of lesser order. Proc. Amer. Math. Soc. 130 (2002) 1867-1873. MR 1887036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Petar S. Kenderov, Warren B. Moors and Scott Sciffer. A weak Asplund space whose dual is not weak$^*$ fragmentable. Proc. Amer. Math. Soc. 129 (2001) 3741-3747. MR 1860511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. V. Ostrovsky. Stable maps of Polish spaces. Proc. Amer. Math. Soc. 128 (2000) 3081-3089. MR 1664430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. V. Arhangel'skii. On condensations of $C_{p}$-spaces onto compacta. Proc. Amer. Math. Soc. 128 (2000) 1881-1883. MR 1751998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko. No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary. Proc. Amer. Math. Soc. 128 (2000) 287-297. MR 1616605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. A. Mulero. Rings of continuous functions and the branch set of a covering. Proc. Amer. Math. Soc. 126 (1998) 2183-2189. MR 1451822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson. Neither first countable nor Cech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998) 279-287. MR 1443164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Open mappings increasing order. Proc. Amer. Math. Soc. 125 (1997) 3725-3733. MR 1422853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jo W. Heath. A non-treelike continuum that is not the 2-to-1 image of any continuum. Proc. Amer. Math. Soc. 124 (1996) 3571-3578. MR 1371126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jo W. Heath. Each locally one-to-one map from a continuum onto a tree-like continuum is a homeomorphism. Proc. Amer. Math. Soc. 124 (1996) 2571-2573. MR 1371127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. W. Hansell and Shiho Pan. Perfect images of \v Cech-analytic spaces . Proc. Amer. Math. Soc. 123 (1995) 293-298. MR 1216814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] V. V. Uspenskij. Tri-quotient maps are preserved by infinite products . Proc. Amer. Math. Soc. 123 (1995) 3567-3574. MR 1277137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kōichi Tsuda. Completeness of metrizable pre-images of van Douwen-complete spaces . Proc. Amer. Math. Soc. 123 (1995) 2601-2606. MR 1260184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kavita Srivastava. On singular $H$-closed extensions . Proc. Amer. Math. Soc. 120 (1994) 295-300. MR 1172962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>